MAUDE Adverse Event Report: NUCLETRON B.V. ONCENTRA BRACHY; SYSTEM, APPLICATOR, RADIONUCLIDE, REMOTE-CONTROLLED

NUCLETRON B.V. ONCENTRA BRACHY; SYSTEM, APPLICATOR, RADIONUCLIDE, REMOTE-CONTROLLED
Model Number 170730
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Oncentra brachy offers applicator modelling functionality, which aids the end-user in the reconstruction of an entire applicator geometry by using anchor points.During the root cause analyze of a reported customer complaint, unique scenario's have been identified that could potentially lead to the applicator to be mirrored.The error condition was first detected by the (b)(4) engineering team on (b)(6) 2021.
 
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the product and the reported information.1.In the unique scenario, where applicator modelling is used for the venezia¿ applicator (called advanced gynecological applicator in the applicator library manager) in combination with using both the o1 center and o2 center anchor points as part of the used set of anchor points.2.In the exceptional scenario, where during placement of the applicator anchor points the user accidentally swaps two symmetrically located anchor points of the model, the applicator could get placed with the left and right channels mirrored.This situation could apply to all applicator models that are symmetrical in the left-right direction.This is caused by a design fault in the mapping of the applicator model to the user provided anchor points.Based on the available information there has been no actual mistreatment.An important field safety notice will be sent to all affected customers from 15 october 2021 ((b)(4) reference #fca-nu-0007).A software update will be released addressing the defect which is estimated march 2022.

Brand Name
ONCENTRA BRACHY
Common Device Name
SYSTEM, APPLICATOR, RADIONUCLIDE, REMOTE-CONTROLLED
Manufacturer (Section D)
NUCLETRON B.V.
waardgelder 1
veenendaal 3905 TH
NL  3905 TH
MDR Report Key12561892
Report Number9611894-2021-00001
Device Sequence Number13809965
Product Code MUJ
UDI-Device Identifier08717213052758
UDI-Public08717213052758
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K132816
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number170730
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1